MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CAPTIVATOR; SNARE, FLEXIBLE

BOSTON SCIENTIFIC CORPORATION CAPTIVATOR; SNARE, FLEXIBLE
Model Number M00562321
Medical Device Problem Code Failure to Deliver Energy (1211)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a090402 captures the reportable event of device failure to deliver energy.Device evaluation: the device did not return for analysis because it was retained by hospital; therefore, a technical analysis could not be performed for this reason and due to the lack of evidence is unable to confirm the reported event.A review was completed of the device history records (dhr) for the device.It was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Based on the event description and information provided by the customer there is not enough evidence to determine was due to the physicians technique during the procedure or was related to a device malfunction.Additionally, based on the most relevant information for the complaint including product record review results, the device meets all manufacturing specifications required and passed all the controls and inspections, no abnormalities were reported during the assembly process, the definitive cause of the reported issue cannot be established due to lack of evidence.Without proper evaluation of the device, it remains unknown the causes that contributed to the event.Also, the events of additional device required and prolonged episode of care were classified as cause not established since there is not enough information to clarify why this event happened.Based on all gathered information, the probable cause selected is cause not established.
 
Event or Problem Description
It was reported to boston scientific corporation that a captivator snare was intended to be used in the gastrointestinal tract during a polypectomy procedure performed on (b)(6) 2026.During the procedure, the device did not power on, which made it unable to function normally and resulted in a minor delay of 10 minutes.The procedure was completed with an alternative non bsc device.There were no patient complications reported as a result of this event.

Brand Name
CAPTIVATOR
Common Device Name
SNARE, FLEXIBLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key25622772
Report Number3005099803-2026-02579
Device Sequence Number21442108
Product Code FDI
UDI-Device Identifier08714729019336
UDI-Public(01)08714729019336(17)270412(10)33818040
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K202478
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility
Initial Reporter Occupation Physician
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 06/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00562321
Device Catalogue NumberM00562321
Device Lot Number0033818040
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2026
Initial Report FDA Received Date06/25/2026
Date Device Manufactured04/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown